# SDR DALA1123229871

- Difficulty date: March 30, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK ON PALLET-MAIN CABIN FLOOR PNL 79 HAS CORROSION AROUND SEVERAL FASTENER HOLES TOP SURFACE REMOVED CORR APPROX 125 SQ INCHES AREA ORIG MAT .020 REMAINING .005 FOUND OUT OF LIMITS IAW DC-9 SRM 53-01.  CUT OUT DAMAGED AREAS 2EA CENTER CUT OUT 1.625" X 1.125" SQ END CUTOUT 4"X 2" SQ.  OBTAINED MAT FOR REPAIRS 2EA FILLERS 2EA DOUBLERS MAT .020  7075-T6.025 7075-T6.  FABBED AND INSTALLED IAW DC9 SRM 53-01, 53-23-0, 51-10-3.
